# SDR WVER2015011924703

- Difficulty date: January 19, 2015
- Submitted: January 20, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15273
- Aircraft time: 6,179 hours, 4,985 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tab
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER PIVOT FITTING ANTI-ROTATION TAB IS GOUGED.
